# SDR UALA2009031000062

- Difficulty date: January 6, 2009
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747422
- Aircraft serial: 26473
- Aircraft time: 59,804 hours, 7,175 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Disconnected
- Location: L5 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP AT DOOR 5 LT LOWER WALL.  RECONNECTED AND SECURED EMERGENCY LIGHT STRIP.  OPS CHECK GOOD.
